Alert archive / Missouri / Tornado Warnings in 2006

Tornado Warning 61, NWS Kansas City, MO

April 15, 2006Daviess County, DeKalb County, Missouri

NWS Kansas City, MO issued this tornado warning at Apr 15, 2006, 8:49 PM CDT for Daviess County, DeKalb County, Missouri. It was in force for 26 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 15, 2006, 8:49 PM CDT (01:49 UTC)
Expired
Apr 15, 2006, 9:15 PM CDT
In force
26 min
Issued by
NWS Kansas City, MO
Area
Counties, with a storm outline in the text

Counties Daviess County, MO, DeKalb County, MO

The radar

The Pleasant Hill radar (KEAX), 123 km from the middle of the area, began a volume at 01:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 15, 8:53 PM CDTTORNADO3 S Maysville, MO*** 1 INJ *** HOUSE DESTROYED.
Apr 15, 8:53 PM CDTTORNADO3 S Maysville, MO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 15, 5:28 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Topeka, KS (KTOP), launched 00:00Z, 1.8 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2006-04-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1495 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2006-04-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 439 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1495 J/kg
Mixed-layer CIN
-85 J/kg
Mixed-layer LCL
1459 m above ground
0-6 km bulk shear
71 kt
0-1 km storm-relative helicity
439 m²/s²
0-3 km storm-relative helicity
519 m²/s²
Significant tornado parameter
2.1
Supercell composite
8.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS53 KEAX 160150
TOREAX
MOC061-063-160215-
/O.NEW.KEAX.TO.W.0061.060416T0149Z-060416T0215Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
849 PM CDT SAT APR 15 2006

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A

* TORNADO WARNING FOR...
  EASTERN DEKALB COUNTY IN NORTHWEST MISSOURI
  DAVIESS COUNTY IN NORTH CENTRAL MISSOURI

* UNTIL 915 PM CDT

* AT 846 PM CDT...LOCAL LAW ENFORCEMENT REPORTED A BRIEF TORNADO     
  TOUCHDOWN NEAR MAYSVILLE. DOPPLER RADAR SHOWED THIS TORNADO MOVING 
  NORTHEAST AT 35 MPH.

* THE TORNADO WILL BE NEAR...
  PATTONSBURG AND 9 MILES NORTHWEST OF GALLATIN BY 915 PM CDT.

THE TOWNS OF AMITY...WEATHERBY...WINSTON AND JAMESON ARE ALSO IN THE
PATH OF THIS TORNADIC STORM.

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A 
STURDY SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST 
DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

LAT...LON 3990 9452 3973 9439 3994 9381 4013 9398

$$

27
2 follow-up statements
000 
WWUS53 KEAX 160205
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
905 PM CDT SAT APR 15 2006

MOC047-165-160215-
/O.EXP.KEAX.TO.W.0060.000000T0000Z-060416T0200Z/
PLATTE MO-CLAY MO-
905 PM CDT SAT APR 15 2006

...THE TORNADO WARNING FOR SOUTHERN CLAY AND SOUTHEASTERN PLATTE
COUNTIES HAS BEEN ALLOWED TO EXPIRE...

AT 901 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA.
THEREFORE...THE TORNADO WARNING HAS BEEN ALLOWED TO EXPIRE.

A TORNADO WARNING REMAINS IN EFFFECT UNTIL 930 PM FOR FAR EASTERN 
CLAT COUNTY.

LAT...LON 3927 9474 3916 9463 3921 9427 3937 9433

$$

HUDSON
000 
WWUS53 KEAX 160217
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
917 PM CDT SAT APR 15 2006

MOC061-063-160227-
/O.EXP.KEAX.TO.W.0061.000000T0000Z-060416T0215Z/
DAVIESS MO-DEKALB MO-
917 PM CDT SAT APR 15 2006

...THE TORNADO WARNING FOR EASTERN DEKALB AND DAVIESS COUNTIES HAS
BEEN ALLOWED TO EXPIRE...

AT 916 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE WEAKENED...AND NO
LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. THEREFORE...THE
TORNADO WARNING WILL BE ALLOWED TO EXPIRE.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY...OR CALL THE NATIONAL WEATHER SERVICE IN PLEASANT HILL
DIRECTLY AT 1-800-438-0596.

LAT...LON 3990 9452 3973 9439 3994 9381 4013 9398

$$

27

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this tornado warning went out at Apr 15, 3:30 PM CDT, 5 hours 19 minutes earlier.

Area forecast discussion, Apr 15, 3:30 PM CDT, 5 hours 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
330 PM CDT SAT APR 15 2006

.DISCUSSION...
THERE IS STILL UNCERTAINTY WHETHER THE CAP WILL BREAK THIS AFTERNOON
OVER EASTERN KANSAS WILL BREAK. SOME HIGH BASED THUNDERSTORMS HAVE
DEVELOPED ABOVE THE CAPPING INVERSION AT THIS HOUR ON AN ELEVATED
THETA-E AXIS. THESE STORMS ARE NOT EXPECTED TO BE SEVERE CAPE TO BE
REALIZED ABOVE THE CAP IS LESS THAN 500 J/KG.

SURFACE BASED CONVECTION HAS IGNITED ALONG THE DRY LINE IN SOUTH
CENTRAL NEBRASKA WHERE 850MB TEMPERATURES ARE COOLER...AND SURFACE
CONVERGENCE STRONGER. RUC SOUNDINGS COMPARE FAVORABLY TO 18Z
SOUNDINGS FROM OMAHA AND TOPEKA SUGGESTING THAT CONSIDERABLE COOLING
IS NECESSARY FOR CONVECTIVE DEVELOPMENT FOR AREAS CURRENTLY EAST OF
THE DRY LINE. FORECASTS FROM THE RUC DO ERODE THE CAP SIGNIFICANTLY
OVER NORTHEAST KANSAS AND NORTHWEST MISSOURI BETWEEN 23Z AND
03Z...BUT 30 TO 50J/KG OF NEGATIVE ENERGY REMAINS THROUGH THE
EVENING OVER THE NORTHWEST CORNER OF MISSOURI. FURTHER SOUTH...THE
RUC SQUELCHES CONVECTION FOR THE KANSAS CITY AND POINTS SOUTH WITH
MORE THAN 100J/KG OF CONVECTIVE INHIBITION. THE NAM SUGGESTS LESS
CAPPING...BUT CONTINUES TO EXAGGERATE SURFACE DEWPOINTS. MODIFIED
SOUNDINGS FROM THE NAM BRING CONVECTIVE PARAMETERS CLOSER TO THE
RUC. WE WILL CONTINUE TO CARRY 30 PERCENT CHANCES FOR STORMS FROM
THE METRO SOUTH...MAINLY BECAUSE IF ANY STORM CAN FIGHT THROUGH THE
CAP...IT WILL HAVE SUFFICIENT INSTABILITY AND WIND SHEAR TO BE
SEVERE...BUT CHANCES FOR STORMS WILL BE QUITE A BIT HIGHER NORTH OF
SAINT JOSEPH.

SURFACE BASED STORMS THAT DO TRACK INTO NORTHWEST MISSOURI THIS
EVENING WILL BE MONITORED CLOSELY. A SLOWLY RETREATING WARM FRONT
RESIDES ALONG THE MISSOURI RIVER AND HELICITY VALUES ARE MORE THAN
ADEQUATE FOR TORNADOES...BUT THE TEMPERATURE DEWPOINT SPREAD IN THE
MARYVILLE AREA IS CONTRIBUTING TO LCL HEIGHTS THAT ARE MARGINAL FOR
STRONG TORNADOES (1600M-2000M). SOUTH OF THE WARM FRONT...LARGE HAIL
AND DAMAGING WIND GUSTS WILL BE THE MAIN CONCERNS...BUT SHORT LIVED
TORNADOES ARE NOT OUT OF THE QUESTION. AS INSTABILITY WANES THIS
EVENING AND THE WIND PROFILE BECOMES MORE UNIDIRECTIONAL...I EXPECT
STORMS TO BECOME MORE LINEAR AS THEY TRACK INTO NORTH CENTRAL
MISSOURI...WITH DAMAGING WINDS THE PRIMARY THREAT.

KOCH

&&

.PREVIOUS DISCUSSION...

428 AM SAT...
MAIN CONCERN CONTINUES TO BE CHANCE OF SEVERE STORMS LATER TODAY AND
TONIGHT. THE SURFACE LOW IS NOW DEVELOPING OVER WEST CENTRAL KANSAS.
A WARM FRONT SNAKES FROM THE LOW TO NORTH OF SALINA
KANSAS...STRETCHING ACROSS KANSAS CITY TO MACON AS A STATIONARY
FRONT EARLY THIS MORNING. HIGH BASED SHOWERS HAVE DEVELOPED OVER
SOUTHEAST KANSAS AND ARE NOW MOVING EAST-NORTHEAST INTO CENTRAL
MISSOURI ON NOSE OF 45KT LOW LEVEL JET.

EXPECT THE SHOWERS TO GRADUALLY FADE AWAY THIS MORNING AS THE LOW
LEVEL JET REFOCUSES FARTHER WEST...IN RESPONSE TO THE APPROACHING
SHORTWAVE. GFS AND NAM ARE NOW IN FAIRLY GOOD AGREEMENT...BRINGING
THE 500MB LOW TO CENTRAL NEBRASKA BY 00Z THIS EVENING...AND TO THE
QUAD CITIES AREA BY 00Z MONDAY. THE STATIONARY FRONT OVER WESTERN
SECTIONS OF THE FORECAST AREA SHOULD GRADUALLY LIFT NORTH AS A WARM
FRONT THROUGH TODAY AS THE SURFACE LOW STRENGTHENS AND MOVES
NORTHEAST INTO EASTERN NEBRASKA. HOWEVER THE EASTERN MISSOURI
SEGMENT OF THE BOUNDARY MAY NOT MOVE MUCH AS THE MID LEVEL RIDGE
WILL NOT MOVE MUCH FURTHER EAST. WHILE THE MODELS MAY HAVE A DECENT
HANDLE ON THE POSITION OF THE MAIN FEATURES...THEY DO NOT HAVE A
GOOD HANDLE ON THE LOW LEVEL MOISTURE FIELD. 60 DEGREE DEW POINTS
ARE JUST NOW MAKING IT INTO SOUTHERN SECTIONS OF OKLAHOMA AND
ARKANSAS. THE MODELS ERRONEOUSLY HAVE LOW TO MID 60 DEW POINTS
ALREADY POOLING IN CENTRAL MISSOURI ALONG THE BOUNDARY. DO THINK 60
DEGREE DEW POINTS WILL MAKE IT INTO THE AREA BY THIS EVENING...BUT
CONCERNED IT MAY BE TOO LITTLE TOO LATE FOR MUCH OF THE REGION TO
HAVE A GOOD CHANCE FOR THUNDERSTORMS. BOTH GFS AND NAM SHOW A
SIGNIFICANT CAP IN PLACE THROUGH MUCH OF THE DAY. SO WITH MORE
LIMITED MOISTURE THAN WHAT THE MODELS SUGGEST...THINK IT WILL TAKE
THE DYNAMICS OF THE UPPER LEVEL SYSTEM TO GET THUNDER. BEST CHANCE
REMAINS ACROSS NORTHERN MISSOURI LATE THIS AFTERNOON AND
EVENING...CLOSER TO THE UPPER LEVEL SYSTEM...BUT HAVE CONTINUE LOW
CHANCE POPS ELSEWHERE FOR CONTINUITY. THERE MAY BE ISOLATED TO
WIDELY SCATTERED STORMS ACROSS CENTRAL MISSOURI.

IF THE CAP CAN BE BREACHED AND STORMS DO DEVELOP...THEN THERE IS A
GOOD CHANCE THEY WILL BECOME SEVERE. 80 DEGREE TEMPS AND 60 DEGREE
DEW POINTS GIVE CAPE VALUES AROUND 2000 J/KG CAPE. STRONG SHEAR
PROFILES SUGGEST SUPERCELLS WITH DAMAGING WINDS AND LARGE HAIL ARE
POSSIBLE. BUT WITH LIMITED MOISTURE...A RELATIVELY HIGH STORM BASE
WILL MAKE IT DIFFICULT FOR TORNADOES TO FORM. THE EXCEPTION MAY BE
IN THE VICINITY OF THE WARM FRONT WHERE ENHANCED HELICITY WILL AID
IN THE DEVELOPMENT OF TORNADOES.

NRR

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
MO...NONE
KS...NONE

WFO EAX
Hazardous weather outlook, Apr 15, 12:59 PM CDT, 7 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1259 PM CDT SAT APR 15 2006

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-161100-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-
JOHNSON KS-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-
PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-
BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-
RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-
CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY-
1259 PM CDT SAT APR 15 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL
AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A POTENT STORM SYSTEM OVER NEBRASKA THIS AFTERNOON WILL BRING THE
GREATEST THREAT OF SEVERE STORMS INTO NORTHEAST KANSAS AND NORTHWEST
MISSOURI BY THE LATE AFTERNOON TO EARLY EVENING TIME FRAME. AREAS
FROM ATCHISON KANSAS...ST JOSEPH AND MAYSVILLE MISSOURI...
NORTHWARD...INCLUDING THE MARYVILLE AREA...WILL LIKELY SEE
STORMS...WITH THE POTENTIAL OF TORNADOES...DAMAGING WINDS AND HAIL.
AS THE STORMS PROGRESS EASTWARD ACROSS NORTH CENTRAL MISSOURI THIS
EVENING...THE TORNADO THREAT WILL LESSEN...BUT DAMAGING WINDS AND
HAIL WILL STILL BE POSSIBLE.

FURTHER TO THE SOUTH...FROM EAST CENTRAL KANSAS INTO CENTRAL
MISSOURI...THE PICTURE IS NOT AS CLEAR. WARM AIR ALOFT MAY INHIBIT
THUNDERSTORM DEVELOPMENT. HOWEVER...SEVERE STORMS DURING THE EVENING
HOURS IN THE KANSAS CITY METRO AREA...ESPECIALLY THE NORTHERN
PORTIONS OF THE METRO AREA...CANNOT BE RULED OUT IF THE STORMS IN
NORTHEAST KANSAS AND NORTHWEST MISSOURI CAN ERODE THE CAP AND BUILD
FURTHER SOUTH. IF THESE STORMS DO OCCUR...ISOLATED TORNADOES WILL BE
POSSIBLE ALONG WITH DAMAGING WINDS AND HAIL.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THE CHANCE OF THUNDERSTORMS CONTINUES ACROSS NORTH CENTRAL INTO
NORTHEAST MISSOURI ON SUNDAY...MAINLY NORTH OF A LINE FROM BETHANY
TO MACON...AS THE UPPER LOW MOVES PAST THE REGION. THERE IS ONLY A
SLIGHT CHANCE FOR SEVERE STORMS WITH THIS ACTIVITY...WITH HAIL AND
DAMAGING WINDS BEING THE MAIN THREATS.

THE NEXT CHANCE FOR THUNDERSTORMS IS TUESDAY AFTERNOON INTO TUESDAY
EVENING. AT THIS TIME IT APPEARS STRONG TO SEVERE STORMS WILL BE
POSSIBLE WITH DAMAGING WINDS AND HAIL THE MAIN THREAT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON AND THIS
EVENING WITH THE MOST LIKELY AREA FOR ACTIVATION IN NORTHEAST KANSAS
AND NORTHWEST MISSOURI DURING FROM LATE AFTERNOON INTO THE EVENING
HOURS...AND IN NORTH CENTRAL MISSOURI DURING THE EVENING HOURS.

PC

In the hours before

Local storm report, Apr 15, 8:03 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
803 PM CDT SAT APR 15 2006

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0802 PM     HAIL             2 W TONGANOXIE          39.11N 95.12W
04/15/2006  M1.00 INCH       LEAVENWORTH        KS   EMERGENCY MNGR

&&

HUDSON
Local storm report, Apr 15, 8:09 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
809 PM CDT SAT APR 15 2006

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0742 PM     TSTM WND GST     FILLMORE                40.03N 94.97W
04/15/2006  E60 MPH          ANDREW             MO   LAW ENFORCEMENT

            TREES DOWN ALONG HWY H

0746 PM     TSTM WND GST     ROSENDALE               40.04N 94.82W
04/15/2006  E70 MPH          ANDREW             MO   LAW ENFORCEMENT

            POWER POLES DOWNED ALONG HWY 48.

&&

21
Local storm report, Apr 15, 8:19 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
819 PM CDT SAT APR 15 2006

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0805 PM     TORNADO          4 S TONGANOXIE          39.05N 95.08W
04/15/2006                   LEAVENWORTH        KS   BROADCAST MEDIA

            BRIEF TOUCHDOWN

&&

21
Local storm report, Apr 15, 8:34 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
834 PM CDT SAT APR 15 2006

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0825 PM     TSTM WND DMG     KING CITY               40.05N 94.52W
04/15/2006                   GENTRY             MO   LAW ENFORCEMENT

            TREES AND POWER LINES DOWN

&&

SF
Local storm report, Apr 15, 8:40 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
840 PM CDT SAT APR 15 2006

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0824 PM     HAIL             LAKE WAUKOMIS           39.23N 94.64W
04/15/2006  M0.75 INCH       PLATTE             MO   TRAINED SPOTTER

0826 PM     TORNADO          3 NW BONNER SPRINGS     39.11N 94.92W
04/15/2006                   WYANDOTTE          KS   EMERGENCY MNGR

            NEAR MP 221-222 ALONG I-70

0830 PM     HAIL             3 W PARKVILLE           39.20N 94.73W
04/15/2006  E1.75 INCH       PLATTE             MO   TRAINED SPOTTER

&&

21
Local storm report, Apr 15, 8:49 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
849 PM CDT SAT APR 15 2006

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0833 PM     HAIL             LAKE WAUKOMIS           39.23N 94.64W
04/15/2006  M1.75 INCH       PLATTE             MO   TRAINED SPOTTER

0843 PM     HAIL             PARKVILLE               39.20N 94.67W
04/15/2006  M1.25 INCH       PLATTE             MO   TRAINED SPOTTER

&&

21

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 15, 7:27 PM CDTSevere Thunderstorm WarningEAXAndrew, Holt33 min
Apr 15, 7:50 PM CDTSevere Thunderstorm WarningEAXAndrew, Gentry, Nodaway40 min
Apr 15, 8:21 PM CDTSevere Thunderstorm WarningEAXDaviess, Gentry, Harrison39 min
Apr 15, 8:26 PM CDTSevere Thunderstorm WarningEAXClay, Platte34 min
Apr 15, 8:30 PM CDTTornado WarningEAXClay, Platte30 min
Apr 15, 8:56 PM CDTTornado WarningEAXClay, Ray34 min
Apr 15, 9:22 PM CDTTornado WarningEAXCarroll, Ray38 min
Apr 15, 9:28 PM CDTSevere Thunderstorm WarningEAXCaldwell, Carroll, Livingston47 min
Apr 15, 9:47 PM CDTTornado WarningEAXCaldwell, Carroll, Livingston28 min
Apr 15, 9:59 PM CDTSevere Thunderstorm WarningEAXLinn, Livingston46 min
Apr 15, 10:04 PM CDTSevere Thunderstorm WarningEAXAdair, Putnam, Sullivan41 min

Nearby

Tornado Warnings in Missouri, 2006Every tornado warning in 2006Tornadoes in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.